My doctor gave me 15 tramadol for my stress fractures in my back. I am currently tapering suboxone at .5 mg. Will this tramadol help me with the WD from suboxone? Will the tramadol affect the suboxone WD and delay it a few days? Will i have WD because of the tramadol since it is only 15 of them? They are 50 mg pills. I honestly am in serious pain and was wondering what to do. PLEASE HELP ME
1 Mar 2012
It will only delay the wd, tramadol is a short acting opoid. Listen, you are really close to being off suboxone, you have to decide what you really really want to do, be off subs, or relieve pain. Will you at least try advil and the small dose of subs you are on, and continue to taper off, or do you really need the tramadol for pain? I hope that makes it a bit clearer. You could also try just a bit more subs for the pain, and still not really be backtracking. I hope you are in less pain soon, pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How much does the length of time have to do with severity of withdrawals, even with tapering. I've heard if you start tapering after 1 weeks ...
1 answer • 26 Feb 2010